Alert archive / Iowa / Wind Chill Advisories in 2022
Wind Chill Advisory 4, NWS La Crosse, WI
NWS La Crosse, WI issued this wind chill advisory at Jan 18, 2022, 2:24 PM CST for 4 counties in Iowa; 4 counties in Minnesota. It took effect at Jan 19, 2022, 3:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2022, 2:24 PM CST (20:24 UTC)
- In effect from
- Jan 19, 2022, 3:00 AM CST
- Expired
- Jan 20, 2022, 12:00 PM CST
- In force
- 33 hr
- Issued by
- NWS La Crosse, WI
Counties Chickasaw County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Dodge County, MN, Fillmore County, MN, Mower County, MN, Olmsted County, MN
The radar
The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
403 WWUS43 KARX 182024 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 224 PM CST Tue Jan 18 2022 IAZ008-009-018-019-MNZ086-087-094-095-190430- /O.NEW.KARX.WC.Y.0004.220119T0900Z-220119T1800Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 224 PM CST Tue Jan 18 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of north central and northeast Iowa and southeast Minnesota. * WHEN...From 3 AM to noon CST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
7 follow-up statements
829 WWUS43 KARX 190310 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 910 PM CST Tue Jan 18 2022 IAZ008-009-018-019-MNZ086-087-094-095-191100- /O.CON.KARX.WC.Y.0004.220119T0900Z-220119T1800Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 910 PM CST Tue Jan 18 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of north central and northeast Iowa and southeast Minnesota. * WHEN...From 3 AM to noon CST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
464 WWUS43 KARX 190829 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 229 AM CST Wed Jan 19 2022 ...Bitter Cold Temperatures Moving In... .Temperatures continue to fall early this morning and combined with strong northwest winds, wind chill values were already 10 to 20 below zero in parts of southeast Minnesota and far northern Iowa. Even colder conditions are on tap for later tonight into Thursday morning. IAZ010-011-029-030-MNZ079-088-096-WIZ017-029-032>034-041>044- 053>055-061-191630- /O.NEW.KARX.WC.Y.0005.220120T0600Z-220120T1800Z/ Winneshiek-Allamakee-Fayette-Clayton-Wabasha-Winona-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Decorah, Waukon, Oelwein, Elkader, Wabasha, Winona, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 229 AM CST Wed Jan 19 2022 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Portions of central, north central, southwest and west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...From Midnight tonight to Noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ008-009-018-019-MNZ086-087-094-095-191630- /O.EXT.KARX.WC.Y.0004.220119T0900Z-220120T1800Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 229 AM CST Wed Jan 19 2022 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of north central and northeast Iowa and southeast Minnesota. * WHEN...Until noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Shea
060 WWUS43 KARX 191538 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 938 AM CST Wed Jan 19 2022 ...Bitter Cold Through Thursday Morning... .Gusty northwest winds and temperatures mainly in the single digits will result in wind chills of 0 to 15 below zero for areas east of the Mississippi River today and 15 below to 25 below zero for areas to the west. Even colder conditions are on tap for later tonight into Thursday morning. IAZ008-009-018-019-MNZ086-087-094-095-192345- /O.CON.KARX.WC.Y.0004.000000T0000Z-220120T1800Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 938 AM CST Wed Jan 19 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of north central and northeast Iowa and southeast Minnesota. * WHEN...Until noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ010-011-029-030-MNZ079-088-096-WIZ017-029-032>034-041>044- 053>055-061-192345- /O.CON.KARX.WC.Y.0005.220120T0600Z-220120T1800Z/ Winneshiek-Allamakee-Fayette-Clayton-Wabasha-Winona-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Decorah, Waukon, Oelwein, Elkader, Wabasha, Winona, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 938 AM CST Wed Jan 19 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of central, north central, southwest and west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...From midnight tonight to noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
330 WWUS43 KARX 192022 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 222 PM CST Wed Jan 19 2022 ...Bitter Cold Through Thursday Morning... .Gusty northwest winds and temperatures near zero will keep wind chills near 20 below zero this afternoon for open areas west of the Mississippi River. Despite slowly weakening winds this evening, wind chills will fall to 20 below to 30 below zero across the area overnight tonight into Thursday morning as temperatures fall well below zero. IAZ008-009-018-019-MNZ086-087-094-095-200430- /O.CON.KARX.WC.Y.0004.000000T0000Z-220120T1800Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 222 PM CST Wed Jan 19 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of north central and northeast Iowa and southeast Minnesota. * WHEN...Until noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ010-011-029-030-MNZ079-088-096-WIZ017-029-032>034-041>044- 053>055-061-200430- /O.CON.KARX.WC.Y.0005.220120T0600Z-220120T1800Z/ Winneshiek-Allamakee-Fayette-Clayton-Wabasha-Winona-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Decorah, Waukon, Oelwein, Elkader, Wabasha, Winona, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 222 PM CST Wed Jan 19 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below to 30 below zero. * WHERE...Portions of central, north central, southwest and west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...From midnight tonight to noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
865 WWUS43 KARX 200325 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 925 PM CST Wed Jan 19 2022 IAZ008-009-018-019-MNZ086-087-094-095-201200- /O.CON.KARX.WC.Y.0004.000000T0000Z-220120T1800Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 925 PM CST Wed Jan 19 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Very cold wind chills as low as 30 below zero. * WHERE...Portions of north central and northeast Iowa and southeast Minnesota. * WHEN...Until noon CST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ010-011-029-030-MNZ079-088-096-WIZ017-029-032>034-041>044- 053>055-061-201200- /O.CON.KARX.WC.Y.0005.220120T0600Z-220120T1800Z/ Winneshiek-Allamakee-Fayette-Clayton-Wabasha-Winona-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Decorah, Waukon, Oelwein, Elkader, Wabasha, Winona, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 925 PM CST Wed Jan 19 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Very cold wind chills of 20 to 30 below zero. * WHERE...Portions of central, north central, southwest and west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...Until noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
688 WWUS43 KARX 200806 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 206 AM CST Thu Jan 20 2022 IAZ008-009-018-019-MNZ086-087-094-095-201800- /O.CON.KARX.WC.Y.0004.000000T0000Z-220120T1800Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 206 AM CST Thu Jan 20 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Northeast Iowa and southeast Minnesota. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ010-011-029-030-MNZ079-088-096-WIZ017-029-032>034-041>044- 053>055-061-201800- /O.CON.KARX.WC.Y.0005.000000T0000Z-220120T1800Z/ Winneshiek-Allamakee-Fayette-Clayton-Wabasha-Winona-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Decorah, Waukon, Oelwein, Elkader, Wabasha, Winona, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 206 AM CST Thu Jan 20 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Western Wisconsin, northeastern Iowa, and southeastern Minnesota. * WHEN...Until noon CST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ KDS
751 WWUS43 KARX 201755 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 1155 AM CST Thu Jan 20 2022 IAZ008-009-018-019-MNZ086-087-094-095-210200- /O.EXP.KARX.WC.Y.0004.000000T0000Z-220120T1800Z/ /O.NEW.KARX.WC.Y.0006.220121T0400Z-220121T1800Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 1155 AM CST Thu Jan 20 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON CST FRIDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of north central and northeast Iowa and southeast Minnesota. * WHEN...From 10 PM this evening to noon CST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ010-029-MNZ079-088-WIZ032-033-210200- /O.EXP.KARX.WC.Y.0005.000000T0000Z-220120T1800Z/ /O.NEW.KARX.WC.Y.0006.220121T0400Z-220121T1800Z/ Winneshiek-Fayette-Wabasha-Winona-Buffalo-Trempealeau- Including the cities of Decorah, Oelwein, Wabasha, Winona, Alma, Arcadia, and Whitehall 1155 AM CST Thu Jan 20 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON CST FRIDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Portions of west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...From 10 PM this evening to noon CST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ IAZ011-030-MNZ096-WIZ017-029-034-041>044-053>055-061-201900- /O.EXP.KARX.WC.Y.0005.000000T0000Z-220120T1800Z/ Allamakee-Clayton-Houston-Taylor-Clark-Jackson-La Crosse-Monroe- Juneau-Adams-Vernon-Crawford-Richland-Grant- Including the cities of Waukon, Elkader, Caledonia, Medford, Neillsville, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 1155 AM CST Thu Jan 20 2022 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... A cold day is expected, but with very light winds, wind chills will remain above dangerous levels for the rest of today. $$ Baumgardt
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 18, 11:40 AM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Jan 18, 11:40 AM CST, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 1140 AM CST Tue Jan 18 2022 .SHORT TERM...(Today and tonight) Issued at 231 AM CST Tue Jan 18 2022 While pattern may be quiet with regards to impactful precipitation, temperature swings quite active as we await next short wave and associated reinforcement of colder air. Warm air advection overnight led to early evening lows for most and holding temperatures up nicely for mid January. Given warmth been watching for any fog formation but as of 08z only noting minor reductions in visibilities west of area. As cloud layer exits for a period early this morning, will have to watch for any late night surprises in that regard. Relatively quiet weather on tap for today with last chance of mild temperatures. Outside of north central Wisconsin, most locales should climb above freezing and a few could hit the 40s. With approaching wave, looking for increase in winds as well but not sure of extent of higher gusts may reach the surface. Wave and associated cold front expected to push through the area this evening marking leading edge of sharply colder air once again. This will also bring marked increase in wind speeds with gusts likely above 30 kts in open areas. Questions on how much blowing snow this might create, especially given warm up preceding it that could cause melt layer to settle snow somewhat. Even so, will continue idea for at least some blowing or drifting snow in favored areas. .LONG TERM...(Wednesday through Monday) Issued at 231 AM CST Tue Jan 18 2022 The arctic air will continue to spill into the area Wednesday with it still expected to stick around into early Friday. Thursday into Thursday night continues to look to be the coldest period with highs that day only in the single digits above and below zero and overnight lows in the teens below zero. While certainly cold, not expected to be record breaking as the 17.12Z NAEFS is holding steady with this air being about 1 standard deviation below normal. Wind chill advisories will be needed during the coldest period covering Wednesday night into Friday morning when values of 20 to 35 below zero look to be common. Some moderation in the cold will occur Friday and into the upcoming weekend, although values look remain below normal. Look for highs Saturday to be in the teens and 20s but then cooler for Sunday with highs mainly in the teens. The next chance for some precipitation will roll in Friday night as a short wave trough moves across the region. Decent agreement on the timing of this feature between the models with the general consensus that the strongest part of the wave looks to pass by to the north of the area. A cold front will move through with the short wave trough with a chance for some light snow along it. There also looks to the potential for another chance at some light precipitation Sunday night into Monday with another weak short wave trough tracking across the Upper Midwest. Right now, this looks to be a lower confidence forecast as models not showing much agreement with either the short wave trough or potential area of low pressure at the surface. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1140 AM CST Tue Jan 18 2022 Patchy lingering MVFR stratus late this morning will give way to VFR conditions this afternoon with SCT/BKN mid level clouds. A strong cold front will move through by early evening with a period of MVFR stratus in its wake, possibly IFR for a time at KRST. Southerly winds 10-20G25kt will shift SW this afternoon and then NW this evening behind the front at 15-25G30-35kt. Winds will remain gusty into Wednesday with some clearing expected, although cloud trends will likely need to be refined/adjusted in later updates. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Shea LONG TERM...04 AVIATION...JM
Hazardous weather outlook, Jan 18, 5:29 AM CST, 8 hours 55 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 529 AM CST Tue Jan 18 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-191200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 529 AM CST Tue Jan 18 2022 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Wind gusts of 30 to 40 mph will occur tonight and will likely create some blowing and drifting snow in open areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Wind gusts of 25 to 35 mph are expected Wednesday with some additional blowing and drifting snow possible. Wind chills of 20 to 35 below zero will likely occur from Wednesday morning into Friday morning. .SPOTTER INFORMATION STATEMENT... No action is needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. 04
Nearby
Wind Chill Advisories in Iowa, 2022Wind Chill Advisories in Minnesota, 2022Every wind chill advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.